MathSciNet Relay Station
MathSciNet bibliographic data
MR2188127 20F36 (20F12 55Q40 55U10 57M07 57M50)
Berrick, A. J.; Cohen, F. R.; Wong, Y. L.; Wu, J. Configurations, braids, and homotopy groups. J. Amer. Math. Soc. 19 (2006), no. 2, 265–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement